Aa
A
A
A
Close
Weight Loss Alternatives Community
7.22k Members
Avatar universal

Side effects of diet pills

Hi everyone

I did the 8 week regiment with slimquick.  I had no side effects accept that I had great energy but the last few weeks I had cramping and heartburn.  I decided that I just wasn't going to continue and get back to doing things naturally but the day I stopped taking it it was like my body crashed!  i was so tired. by dinner time I just wanted to go to bed, i had a severe headache also.  has anyone else ever had this happen to them?  and is it typical?
55 Responses
Avatar universal
I started taking slimquick and for a month everything was good i was losing wait and had energy, until one day i was working out and fainted, i had never fainted before i started taking slimquick. then i stoped taking them and my i got sick i was feeling dizzy all the time and couldnt breath right and felt weak and lazy also scared. i am now trying to recover from those pills. from now on ill just do it the natural way!
Avatar universal
I have been taking it for 2 weeks and decided that my dose this a.m. will be my last.  I have been moody, tired, achy etc since starting it.  I wish I could get a refund.  My weight is about 137 and I wanted to lose just a few more pounds.  It's not worth it.
Avatar universal
I started using slimquick about two weeks ago and I started getting these headaches that I can't seem to get rid of. It hurts my eyes and makes me feel more stressed than before I started them.
Avatar universal
I started slimquick 3 days ago and I had to stop taking it. I experienced huge amount of anxiety but since i dont drink coffee, thought the caffeine might be the problem but that i would get used to it. I couldnt sleep the first night, the second night (yesterday i had chest pain at night). Today i did my regular exercise routine, I had to stop eraly because of MAJOR chest pain (it felt like i was having a heart attack), after the second one about 4 hours later I knew i had to stop. I suffer from anxiety on the regular so it might be that too.
Avatar universal
i was taking slim quick for about two week and had to stop because i was feeing dizzy and my heart was just racing and couldnt breath
Avatar universal
Thank you so much for this site! I was taking the old Slim Quick didn't seem to bother me. I guess they changed the formula or something. I have not been able to sleep at night. I am having breathing problems . I too do not drink any coffee, yet my heart seems to be pounding all the time. I feel like I am having panic attacks! I exercise every day, twice a day, all of a sudden I can't get through my rountine! . When I am out for my power walk, I can't get a proper breathing pattern . I am stressed all the time.  I can't get through my chores of the day, it seems to over whelming!. I don't even want to leave my house! Took this product before. I loved the way it controlled my hunger and still left me feelin calm. Now a year break from it and a new package, and I  feel like I am having a nervous break down! I am so glad to read that others are experincing the same thing . Sad thing is I just started another bottle.I didn't think it was the Slim Quick, thought it was just me! Now after reading these comments I feel better. I am not alone! or going crazy! signed  getting sick over getting thin!Sylv
Have an Answer?
Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.